Holomorphic extension from weakly pseudoconcave CR manifolds
Rendiconti del Seminario Matematico della Università di Padova, Volume 123 (2010), pp. 69-90.
@article{RSMUP_2010__123__69_0,
     author = {Altomani, Andrea and Denson Hill, C. and Nacinovich, Mauro and Porten, Egmont},
     title = {Holomorphic extension from weakly pseudoconcave {CR} manifolds},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {69--90},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {123},
     year = {2010},
     zbl = {1210.32016},
     mrnumber = {2683292},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2010__123__69_0/}
}
TY  - JOUR
AU  - Altomani, Andrea
AU  - Denson Hill, C.
AU  - Nacinovich, Mauro
AU  - Porten, Egmont
TI  - Holomorphic extension from weakly pseudoconcave CR manifolds
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2010
DA  - 2010///
SP  - 69
EP  - 90
VL  - 123
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2010__123__69_0/
UR  - https://zbmath.org/?q=an%3A1210.32016
UR  - https://www.ams.org/mathscinet-getitem?mr=2683292
LA  - en
ID  - RSMUP_2010__123__69_0
ER  - 
%0 Journal Article
%A Altomani, Andrea
%A Denson Hill, C.
%A Nacinovich, Mauro
%A Porten, Egmont
%T Holomorphic extension from weakly pseudoconcave CR manifolds
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2010
%P 69-90
%V 123
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2010__123__69_0
Altomani, Andrea; Denson Hill, C.; Nacinovich, Mauro; Porten, Egmont. Holomorphic extension from weakly pseudoconcave CR manifolds. Rendiconti del Seminario Matematico della Università di Padova, Volume 123 (2010), pp. 69-90. http://archive.numdam.org/item/RSMUP_2010__123__69_0/

[AMN] A. Altomani - C. Medori - M. Nacinovich, The CR structure of minimal orbits in complex flag manifolds, J. Lie Theory, 16 (2006), pp. 483--530. | MR | Zbl

[BR] M. S. Baouendi - L. P. Rothschild, Cauchy Riemann functions on manifolds of higher codimension in complex space, Invent. Math., 101 (1990), pp. 45--56. | MR | Zbl

[BT1] M. S. Baouendi - F. Treves, A property of the functions and distributions annihilated by a locally integrable system of complex vector fields, Ann. Math., 113 (1981), pp. 387--421. | MR | Zbl

[BT2] M. S. Baouendi - F. Treves, About the holomorphic extension of CR functions on real hypersurfaces in complex space, Duke Math. J., 51, no. 1 (1984), pp. 77--107. | MR | Zbl

[B] E. Bishop, Differentiable manifolds in complex Euclidean space, Duke Math. J., 32 (1965), pp. 1--21. | MR | Zbl

[Bo] A. Boggess, CR extendability near a point where the first Levi form vanishes, Duke Math. J., 48 (1981), pp. 665--684. | MR | Zbl

[BP] A. Boggess - J. Polking, Holomorphic extensions of CR functions, Duke Math. J., 49 (1982), pp. 757--784. | MR | Zbl

[DS] T. C. Dinh - F. Sarkis, Wedge removability of metrically thin sets and application to the CR meromorphic extension, Math. Z., 238 (2001), pp. 639--653. | MR | Zbl

[DH] P. Dolbeault - G. Henkin, Chai^nes holomorphes de bord donné dans un ouvert q-concave de CP n , Bull. Soc. Math. France, 125 (1997), pp. 383--445. | Numdam | MR | Zbl

[FR] J. E. Fornaess - C. Rea, Local holomorphic extendability and nonextendability of CR-functions on smooth boundaries, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 12, no. 3 (1985), pp. 491--502. | Numdam | MR | Zbl

[HL] R. Harvey - B. Lawson, On boundaries of complex analytic varieties, Part II, Ann. Math., 106 (1977), pp. 213--238. | MR | Zbl

[HN1] C. D. Hill - M. Nacinovich, A weak pseudoconcavity condition for abstract almost CR manifolds, Invent. Math., 142 (2000), pp. 251--283. | MR | Zbl

[HN2] C. D. Hill - M. Nacinovich, Fields of CR meromorphic functions, Rend. Sem. Mat. Univ. Padova, 111 (2004), pp. 179--204. | Numdam | MR | Zbl

[HN3] C. D. Hill - M. Nacinovich, Elementary pseudoconcavity and fields of CR meromorphic functions, Rend. Sem. Mat. Univ. Padova, 113 (2005), pp. 99--115. | Numdam | MR | Zbl

[HN4] C. D. Hill - M. Nacinovich, Conormal suspensions of differential complexes, J. Geom. Anal., 10, 3 (2000), pp. 496--537. | MR | Zbl

[HT] C. D. Hill - G. Taiani, Families of analytic discs in n with boundaries on a prescribed CR submanifold, Ann. Sc. Norm. Pisa, 5 (1978), pp. 327--380. | Numdam | MR | Zbl

[J] B. Jöricke, Deformation of CR-manifolds, minimal points and CR-manifolds with the microlocal analytic extension property, J. Geom. Anal., 6 (1996), pp. 555--611. | MR | Zbl

[MN1] C. Medori - M. Nacinovich, Levi-Tanaka algebras and homogeneous CR manifolds, Compositio Mathematica, 109 (1997), pp. 195--250. | MR | Zbl

[MN2] C. Medori - M. Nacinovich, Classification of semisimple Levi-Tanaka algebras, Ann. Mat. Pura Appl., CLXXIV (1998), pp. 285--349. | MR | Zbl

[MN3] C. Medori - M. Nacinovich, Complete nondegenerate locally standard CR manifolds, Math. Ann., 317 (2000), pp. 509--526. | MR | Zbl

[MN4] C. Medori - M. Nacinovich, Algebras of infinitesimal CR automorphisms, J. Algebra, 287 (2005), pp. 234--274. | MR | Zbl

[M] J. Merker, Global minimality of generic manifolds and holomorphic extendibility of CR functions, IMRN, 8 (1994), pp. 329--342. | MR | Zbl

[MP1] J. Merker - E. Porten, On the local meromorphic extension of CR meromorphic mappings, Ann. Polon. Math., 70 (1998), pp. 163--193. | MR | Zbl

[MP2] J. Merker - E. Porten, Metrically thin singularities of integrable CR functions, Internat. J. Math., 11 (2000), pp. 857--872. | MR | Zbl

[MP3] J. Merker - E. Porten, Characteristic foliations on maximally real submanifolds of n and removable singularities for CR functions, IMRP, Volume 2006 (2006), Article ID 72069, pp.1--131. | MR | Zbl

[MP4] J. Merker - E. Porten, Holomorphic Extension of CR Functions, Envelopes of Holomorphy, and Removable Singularities, IMRS, Volume 2006 (2006), Article ID 28925, pp.1--286. | MR | Zbl

[NV] M. Nacinovich - G. Valli,Tangential Cauchy-Riemann complexes on distributions, Ann. Mat. Pura Appl., 146 (1987), pp. 123--160. | MR | Zbl

[S] J. Sjöstrand, The FBI transform for CR submanifolds of n , Prépublications Mathématiques Orsay 1982.

[T1] J.-M. Trépreau, Sur le prolongement holomorphe des fonctions CR définies sur une hypersurface reelle de classe C 2 , Invent. Math., 83 (1986), pp. 583--592. | MR | Zbl

[T2] J.-M. Trépreau, Sur la propagation des singularités dans les variétés CR, Bull. Soc. Math. Fr., 118 (1990), pp. 403--450. | Numdam | MR | Zbl

[T] F. Treves, Hypoanalytic Structures: Local Theory, Princeton Univ. Press 1992. | MR | Zbl

[Tu1] A. E. Tumanov, Extension of CR-functions into a wedge from a manifold of finite type, Math. USSR Sb., 64 (1989), pp. 129--140. | MR | Zbl

[Tu2] A. E. Tumanov, On the propagation of extendability of CR functions, Complex Analysis and Geometry, Proc. of the Conference in Trento 1995. Lecture Notes in Pure and Appl. Math., 173 (Dekker 1996), pp. 479--498. | Zbl